# SDR SIMA201032205

- Difficulty date: November 18, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 26,313 hours, 25,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AFT OVERWING EMERGENCY LIGHT WILL NOT STAY LIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND BULB SOCKET LOOSE.  REMOVED AND REPLACED THE RIGHT AFT OVERWING LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10-000-801-A.  THE OPERATIONAL CHECK NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
